First order asymptotic efficiency in semiparametric models implies infinite asymptotic deficiency

Akahira, Masafumi, Takeuchi, Kei . Publications de l'Institut de Statistique de l'Université de Paris 1990. 35 (1) :3-9

Locate this article in:

Bibtex

@article{CIS-95085,
  Author = {Akahira, Masafumi and Takeuchi, Kei},
  Title = {First order asymptotic efficiency in semiparametric models implies infinite asymptotic deficiency},
  Journal = {Publications de l'Institut de Statistique de l'Université de Paris},
  Volume = {35},
  Number = {1},
  Year = {1990},
  Pages = {3--9},
  Keywords = {Maximum likelihood}
}

Similar articles